# SDR 96ZZZX3201

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2735A
- Make and model: Cessna 414A
- Aircraft serial: 414A0463
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Wye Pipe
- Part number: 99102999
- Condition: Divider Broke
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

THE FLOW DIVIDER IN THE WYE EXHAUST PIPE GOING TO THE TURBO SUPER CHARGER BROKE CAUSING A PIECE OF METAL APPROXIMATELY 1.50 INCHES BY 2.50 INCHES LONG TO ENTER THE EXHAUST HOUSING SIDE OF THE TURBO.  THIS LIMITED THE TURBOCHARGER MAX OUTPUT TO 5,000 FEET MSL.  NO INTERNAL DAMAGE OF TURBOCHARGER TURBINE.  SUBMITTER STATED SHOULD INSPECT INSIDE OF WYE PIPE IF MAXIMUM BOOST CANNOT BE ATTAINED.
